MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA300 ABUTMENT 12MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93357
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on 30th june, 2020.
 
Event or Problem Description
Per the clinic, the patient experienced recurrent infection at the abutment site.There are plans to explant the fixture and to reimplant the patient with a new device; however, this has not occurred as of the date of this report, (b)(6) 2020.
 
Additional Manufacturer Narrative
It is now reported that the infection was treated with antibiotics (oral and topical).This report is submitted on july 21, 2020.

Brand Name
BA300 ABUTMENT 12MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key10210296
Report Number6000034-2020-01648
Device Sequence Number470760
Product Code MAH
UDI-Device Identifier09321502033435
UDI-Public(01)09321502033435(10)COH1216758(17)230904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
Report Date (Section F) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/04/2023
Device Model Number93357
Device Catalogue Number93357
Device Lot NumberCOH1216758
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/30/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date06/29/2020
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA07/21/2020